# SDR REXA2013033100473

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 11,573 hours, 7,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLT DECK SPLICE AT FS 280 LEFT 280 BEAM FOUND CORRODED.  REPLACED LEFT FS 280.0 BEAM IAW EO R53323 & EO R53127 &EO R53117.  P/N CC670-34094-15
